Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Biholomorphic approximation of planar domains

Bryan Edmund Cain and Richard J. Tondra

Vol. 52 (1974), No. 2, 341–345
Abstract

This paper establishes the existence of a domain (open connected subset) B of the complex plane C such that for every domain Ω C and every compact set K Ω, there is a biholomorphic embedding e : B Ω, such that K e(B) cl [e(B)] Ω.

Mathematical Subject Classification
Primary: 30A24
Milestones
Received: 19 July 1973
Published: 1 June 1974
Authors
Bryan Edmund Cain
Richard J. Tondra